# SDR 06FDEA1399

- Difficulty date: April 12, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: ARB16476
- Condition: Cracked
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE SUPPORT AT RIGHT WING NR 2 L/E SLAT OUTBOARD.   REMOVED AS PER SRM  51-31-01 VOL.II. NEW ANGLE FABRICATED AS PER DWG ARB 1647 AND INSTALLED AS PER SRM 51-35-01 AND 51-35-02 VOL.II. CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
